Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 161, NWS Austin/San Antonio, TX

May 25, 2015Williamson County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 25, 2015, 3:27 PM CDT for Williamson County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2015, 3:27 PM CDT (20:27 UTC)
Expired
May 25, 2015, 4:00 PM CDT
In force
33 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
70.0 mph

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 6 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 9:02 AM CDTTornado WatchSPC7 hr
May 25, 2:52 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.5 hours before the alert went out and 239 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1630 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

518 
WUUS54 KEWX 252027
SVREWX
TXC491-252100-
/O.NEW.KEWX.SV.W.0161.150525T2027Z-150525T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
327 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WILLIAMSON COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 400 PM CDT

* AT 327 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRANGER
  DAM...OR 7 MILES EAST OF GRANGER...MOVING NORTHEAST AT 30 MPH.

  HAZARD...70 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  TAYLOR...GRANGER...BARTLETT...THRALL...GRANGER DAM...SANDOVAL...
  HARE...NOACK...HOXIE...WATERLOO AND LANEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 3074 9727 3058 9720 3055 9720 3056 9749
      3078 9752 3081 9746
TIME...MOT...LOC 2027Z 243DEG 26KT 3072 9732 

HAIL...0.88IN
WIND...70MPH
 
$$

RUNYEN
2 follow-up statements
438 
WWUS54 KEWX 252048
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
348 PM CDT MON MAY 25 2015

TXC491-252100-
/O.CON.KEWX.SV.W.0161.000000T0000Z-150525T2100Z/
WILLIAMSON TX-
348 PM CDT MON MAY 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR EAST CENTRAL WILLIAMSON COUNTY...

AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
ROGERS...OR 11 MILES SOUTHWEST OF CAMERON...MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TAYLOR...THRALL...GRANGER DAM...SANDOVAL...HARE...NOACK...HOXIE...
WATERLOO AND LANEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 3074 9727 3058 9720 3055 9720 3056 9749
      3065 9742 3076 9732
TIME...MOT...LOC 2048Z 243DEG 26KT 3079 9716 

HAIL...1.00IN
WIND...60MPH
 
$$

RUNYEN
632 
WWUS54 KEWX 252058
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
358 PM CDT MON MAY 25 2015

TXC491-252108-
/O.EXP.KEWX.SV.W.0161.000000T0000Z-150525T2100Z/
WILLIAMSON TX-
358 PM CDT MON MAY 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WILLIAMSON COUNTY
WILL EXPIRE AT 400 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 3074 9727 3058 9720 3055 9720 3056 9749
      3065 9742 3076 9732
TIME...MOT...LOC 2057Z 243DEG 26KT 3079 9716 

$$

RUNYEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:28 PM CDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 25, 12:28 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1228 PM CDT MON MAY 25 2015

.AVIATION.../18Z TAFS/
MAIN CONCERNS THIS FORECAST PERIOD WILL BE THE ONGOING THREAT FOR
STRONG TO SEVERE CONVECTION THIS AFTERNOON. GREATEST THREAT WILL
REMAIN AT THE I-35 TERMINALS. KDRT SHOULD BE GOOD WITH CONDITIONS
RETURNING TO VFR. CURRENT TRENDS ARE SHOWING SCATTERED TO
NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE EASTERN
HALF OF THE REGION. MVFR CONDITIONS WILL CONTINUE WITH THE
CONVECTION AT THE I-35 SITES. WINDS WILL BE S/SE AT 10-15 KNOTS
WITH GUSTS TO AROUND 20 KNOTS. MAY SEE A BRIEF PERIOD LATE THIS
AFTERNOON AND INTO THE EVENING WITH MVFR CIGS. BY 06-08Z MVFR/IFR
CIGS DEVELOP AND CONTINUE THROUGH 18Z. WITH WET GROUNDS HAVE
INCLUDE SOME FOG FOR THE I-35 SITES AROUND SUNRISE.

&&

.PREV DISCUSSION... /ISSUED 925 AM CDT MON MAY 25 2015/

UPDATE...COORDINATED WITH SPC ON TORNADO WATCH UNTIL 4 PM. STORMS
WILL CONTINUE TO DEVELOP AND INCREASE IN COVERAGE AS THEY MOVE
EAST THROUGH THE HILL COUNTRY INTO THE I-35 CORRIDOR. ONGOING
SUPERCELL TRACKING THROUGH EDWARDS COUNTY HAS PRODUCED LARGE HAIL
REPORTS ALL THEY WAY BACK THROUGH VAL VERDE COUNTY...AND
SIGNIFICANT WIND DAMAGE REPORTED BACK INTO MEXICO WHERE IT BEGAN.
DISCRETE STORM CELLS WITH LARGE HAIL AND ISOLATED TORNADO
POTENTIAL WILL BE A THREAT WITH STORMS THROUGH AT LEAST THE HILL
COUNTRY AND I-35 CORRIDOR.

IN ADDITION...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE
TONIGHT. 1-3 INCHES POSSIBLE WITH ISOLATED AMOUNTS UP TO 5 INCHES.
ANY ADDITIONAL HEAVY RAINFALL WILL RESULT IN DANGEROUS FLASH
FLOODING...WITH STREAM FLOWS THROUGH THE HILL COUNTRY STILL
ELEVATED AND GROUNDS EAST SATURATED.

PREV DISCUSSION... /ISSUED 628 AM CDT MON MAY 25 2015/

AVIATION DISCUSSION...FOR 12Z TAF PACKAGE...
SEVERE THUNDERSTORM IN VICINITY OF KDRT AT TAF ISSUANCE. THIS
STORM SHOULD BE CLEAR OF THE TERMINAL BY 12Z SO ONLY INCLUDED VCTS
IN THE TAF. NO DEVELOPMENT SEEN YET BEHIND IT. OTHERWISE...NOT
MUCH CHANGE TO THE TAFS FROM THE 06Z ISSUANCE...TIMING STILL LOOKS
GOOD FOR TSRA AT I35 CORRIDOR TERMINALS. EXPECT ACTIVITY TO BE
CLEAR OF THE TERMINALS BY AROUND 00Z. ISOLATED STORMS MAY CLUTTER
APPROACH AND DEPARTURE ROUTES FROM MID MORNING THROUGH THE
AFTERNOON.

PREV DISCUSSION... /ISSUED 340 AM CDT MON MAY 25 2015/

SHORT TERM (TODAY THROUGH TUESDAY)...
THE ATMOSPHERE IS GETTING READY FOR ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS FOR THIS MORNING AND AFTERNOON...SOME OF WHICH COULD
HAVE HEAVY RAIN AND BE SEVERE. CURRENTLY ON WATER VAPOR IMAGERY
AND PER 00Z UPPER AIR ANALYSIS A COMPACT BUT STRONG SHORTWAVE
TROUGH CAN BE SEEN BEGINNING TO MOVE INTO WEST TEXAS. LOOKING AT
WATER VAPOR SHOWS US THAT THERE ARE TWO AREAS WHERE UPPER LIFT
WILL BE MAXIMIZED WITH THE FIRST BEING OVER WEST TEXAS IS CLOSER
PROXIMITY TO THE LOW. THE SECOND AREA OF ENHANCED LIFT IS FARTHER
SOUTH...JUST WEST OF OUR WESTERN COUNTIES. PER LATEST RADAR
IMAGERY...WE ARE ALREADY SEEING CONVECTIVE DEVELOPMENT ABOUT 40
MILES WEST OF DEL RIO. MORNING HIGH-RES MODEL GUIDANCE SHOWS THESE
TWO AREAS OF LIFT QUITE WELL AND KEEP AN AXIS OF THE MOST ACTIVITY
FOLLOWING A WSW TO ENE TRACK FROM THE RESPECTIVE ORIGINS. THIS
WOULD BRING HIGH COVERAGES OF SHOWERS AND STORMS TO NORTH OF OUR
CWA FROM THE NORTHERN PIECE AND A GOOD SWATH OF SHOWERS AND STORMS
ACROSS OUR CWA LATER THIS MORNING AND AFTERNOON. THE TIMING OF
THIS IS A BIT FASTER THAN PREVIOUS THOUGHT WITH THE MAIN ACTIVITY
TO THE I-35 CORRIDOR AROUND 18Z. FOR THE MORNING HOURS...THINK THE
ACTIVITY WILL FOLLOW THE EXPECTED MOTION QUITE WELL...BUT BY THE
AFTERNOON...CONVECTIVE OUTFLOW BOUNDARIES COULD LEAD TO MORE
CHAOTIC DEVELOPMENT AND STORM MOTIONS...AND COVERAGE OF ACTIVITY
IS EXPECTED TO INCREASE ACROSS THE EASTERN COUNTIES. WITH THIS
EXPECTED SCENARIO...THE BEST COVERAGE WOULD BE ACROSS THE EDWARDS
PLATEAU AND HILL COUNTRY THROUGH THE LATE MORNING HOURS...BEFORE
ENCOMPASSING MUCH OF THE AREA THIS AFTERNOON.

CURRENT GOES PWAT ANALYSIS SHOWS THE ATMOSPHERE IS SLIGHTLY DRIER
THAN THE LAST RAINFALL EVENT AND THIS WILL HELP KEEP RAIN TOTALS
DOWN. HOWEVER...GIVEN THE EXPECTED COVERAGE OF CONVECTION...1-4
INCHES OF RAIN WILL BE POSSIBLE WITH ISOLATED HIGHER AMOUNTS.
THESE AMOUNTS WILL NOT OCCUR FOR EVERYONE...BUT THE POTENTIAL IS
THERE. IT WILL NOT TAKE A LOT OF RAINFALL TO CAUSE ADDITIONAL
FLOODING SO EVERYONE NEEDS TO BE WEATHER AWARE TODAY. GIVEN THE
CONVECTION ALREADY ONGOING WEST OF THE RIO GRANDE...WENT AHEAD AND
INCLUDED THE REST OF THE CWA IN THE FLASH FLOOD WATCH AND MOVED UP
THE START TIME TO 11Z OR 6AM.

THE ATMOSPHERE WILL BE EXTREMELY UNSTABLE TODAY AND WITH PLENTY
OF SHEAR...SEVERE STORMS ARE LIKELY. THE MAIN THREATS WILL BE
LARGE HAIL INITIALLY...BUT DAMAGING WINDS CAN ALSO BE EXPECTED.
THE KDFX VAD WIND PROFILE AND SPC MESOANALYSIS INDICATE PLENTY OF
LOW-LEVEL SHEAR WITH TURNING FOR ISOLATED TORNADOES AS WELL. THE
THREAT FOR TORNADOES WILL CONTINUE EAST THROUGH THE AFTERNOON
HOURS. IN ADDITION TO THE FLOODING THREAT WE WILL HAVE A DECENT
SEVERE THREAT AND SPC HAS PLACED MUCH OF THE CWA IN AN ENHANCED
RISK WITH THE REST OF THE AREA IN SLIGHT. WITH THE ACTIVITY
CURRENTLY JUST WEST OF THE RIO GRANDE...SOME SORT OF CONVECTIVE
WATCH MAY BE NEEDED LATER THIS MORNING. AGAIN...BE WEATHER AWARE
ON THE HOLIDAY WITH MULTIPLE WAYS TO GET WEATHER INFORMATION.

STORMS ARE EXPECTED TO BE EAST OF THE CWA BY THE LATE EVENING AND
WILL KEEP SMALL CHANCES OF RAIN IN THE FORECAST FOR THE OVERNIGHT
PERIOD. THERE WILL BE A SMALL CHANCE OF DIURNALLY DRIVEN
CONVECTION TUESDAY AFTERNOON...BUT MOST OF THE FORECAST AREA
SHOULD REMAIN DRY.

LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)...
SHORTWAVE RIDGING IS EXPECTED ON WEDNESDAY...KEEPING MUCH OF THE
AREA DRY. WEDNESDAY WILL BE ONE OF THE WARMEST DAYS SO FAR THIS
SPRING WITH HIGHS REACHING THE UPPER 80S AND 90S FOR MUCH OF THE
AREA. BY THURSDAY....THE RIDGING IS EXPECTED TO BREAK DOWN AND
MOVE EAST AND WE SHOULD COOL A COUPLE OF DEGREES FOR HIGHS. AS THE
HIGH SHIFTS EAST...ANOTHER UPPER TROUGH IS EXPECTED TO BE MOVING
EAST ACROSS THE WESTERN CONUS. AS THIS SYSTEM NEARS THE
AREA...RAIN CHANCES WILL BE ON THE INCREASE ONCE AGAIN BEGINNING
THURSDAY. MODELS ARE KEEPING THIS LOW AROUND THE AREA THROUGH THE
WEEKEND...SO ANOTHER WET PERIOD IS POSSIBLE ALTHOUGH IT IS TOO
EARLY TO TELL HOW MUCH RAIN WILL FALL OR EXACTLY WHERE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              81  68  88  73  89 /  80  30  20  20  20
AUSTIN BERGSTROM INTL AIRPORT  81  67  87  72  88 /  80  40  20  20  20
NEW BRAUNFELS MUNI AIRPORT     82  69  87  73  89 /  70  40  20  20  20
BURNET MUNI AIRPORT            80  66  87  71  87 /  80  30  20  20  20
DEL RIO INTL AIRPORT           90  70  91  74  90 /  60  10  -   20  20
GEORGETOWN MUNI AIRPORT        80  68  87  72  88 /  80  30  20  20  20
HONDO MUNI AIRPORT             84  70  88  73  88 /  60  20  20  20  20
SAN MARCOS MUNI AIRPORT        81  68  87  73  88 /  70  40  20  20  20
LA GRANGE - FAYETTE REGIONAL   82  71  87  74  88 /  80  60  20  20  20
SAN ANTONIO INTL AIRPORT       83  70  87  74  88 /  70  30  20  20  20
STINSON MUNI AIRPORT           82  70  88  74  89 /  70  30  20  10  20

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES:
ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...
COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...GILLESPIE...
GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...
LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...UVALDE...
VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...10
SYNOPTIC/GRIDS...76
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 25, 9:30 AM CDT, 5 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
930 AM CDT MON MAY 25 2015

TXZ171>173-183>194-202>209-217>225-228-261430-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
930 AM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

...TORNADO WATCH UNTIL 4 PM TODAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING WINDS...ISOLATED TORNADOES...AND HEAVY RAINFALL
WILL BE POSSIBLE THIS MORNING THROUGH THIS AFTERNOON. RAINFALL
TOTALS ARE EXPECTED TO RANGE FROM 1 TO 3 INCHES WITH ISOLATED
AMOUNTS OVER 5 INCHES POSSIBLE.

DUE TO THE MULTIPLE WEATHER THREATS POSSIBLE DURING THE MEMORIAL
DAY HOLIDAY...IT IS IMPERATIVE TO STAY AWARE OF THE WEATHER
SITUATION. SINCE MANY WILL LIKELY BE TRAVELING AS PART OF THEIR
HOLIDAY PLANS...KNOW BEFORE YOU GO...WHAT ROADS MAY BE
EXPERIENCING FLOODING AND IF ANY ARE ENCOUNTERED...TURN
AROUND...DONT DROWN. MAKE SURE YOU ARE ABLE TO RECEIVE WARNINGS
FROM YOUR TRUSTED SOURCES VIA RADIO...TELEVISION...OR MOBILE
DEVICE. ENSURE BATTERIES ARE CHARGED IN DEVICES THAT REQUIRE THEM.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ANOTHER UPPER LEVEL SYSTEM MAY BRING HEAVY RAINFALL TO SOUTH
CENTRAL TEXAS LATE THURSDAY AND LINGER THROUGH THE WEEKEND. IT
WILL BE UNLIKELY THAT THE AREA WILL BE ABLE TO IMPROVE
SUBSTANTIALLY FROM THE RECENT RAINFALL SO MORE FLASH FLOODING
POTENTIAL WILL EXIST AGAIN LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS AFTERNOON.

In the hours before

Local storm report, May 25, 1:26 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     TORNADO          ROUND MOUNTAIN          30.44N  98.35W
05/25/2015                   BLANCO             TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED A TORNADO IN ROUND MOUNTAIN
            MOVING TOWARD HWY 281 HWY 71 INTERSECTION

&&

CORRECTED REMARKS

EVENT NUMBER EWX1500506

CVP
Local storm report, May 25, 1:40 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
140 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0134 PM     FLASH FLOOD      5 S TIMBERWOOD PARK     29.63N  98.48W
05/25/2015                   BEXAR              TX   TRAINED SPOTTER

            FLOODED STREETS IN THE TIMBERWOOD AREA AS HEAVY RAIN
            MOVES ACROSS NORTHEAST OF BEXAR COUNTY.

&&

EVENT NUMBER EWX1500507

OB
Local storm report, May 25, 1:47 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
147 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     FLASH FLOOD      3 SE FREDERICKSBURG     30.24N  98.84W
05/25/2015                   GILLESPIE          TX   AMATEUR RADIO

            GOEHMANN LANE CLOSED DUE TO FLASH FLOODING

&&

EVENT NUMBER EWX1500508

CVP
Local storm report, May 25, 2:14 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
214 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     HAIL             WEST LAKE HILLS         30.29N  97.81W
05/25/2015  M0.25 INCH       TRAVIS             TX   PUBLIC

&&

EVENT NUMBER EWX1500509

CVP
Local storm report, May 25, 2:54 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
254 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     FUNNEL CLOUD     3 SW GEORGETOWN DAM     30.63N  97.74W
05/25/2015                   WILLIAMSON         TX   STORM CHASER

            JUST NORTH OF HWY 29

&&

EVENT NUMBER EWX1500510

CVP
Local storm report, May 25, 2:57 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
257 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 PM     FUNNEL CLOUD     3 N GEORGETOWN          30.69N  97.69W
05/25/2015                   WILLIAMSON         TX   PUBLIC

            AT GEORGETOWN AIRPORT

&&

EVENT NUMBER EWX1500511

CVP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:20 PM CDTRiver Flood WarningEWXBexar15 hr
May 24, 8:34 PM CDTRiver Flood WarningEWXUvalde23 hr
May 25, 5:37 AM CDTSevere Thunderstorm WarningEWXVal Verde68 min
May 25, 6:22 AM CDTTornado WarningEWXVal Verde26 min
May 25, 6:33 AM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 25, 6:42 AM CDTSevere Thunderstorm WarningEWXKinney, Val Verde48 min
May 25, 6:44 AM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
May 25, 7:21 AM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde54 min
May 25, 7:37 AM CDTSpecial Weather StatementEWXReal38 min
May 25, 7:38 AM CDTFlash Flood WarningEWXEdwards, Real3 hr
May 25, 7:41 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr, Real64 min
May 25, 8:12 AM CDTSevere Thunderstorm WarningEWXEdwards48 min
May 25, 8:18 AM CDTFlash Flood WarningEWXEdwards, Gillespie, Kerr, Real3 hr
May 25, 8:40 AM CDTSevere Thunderstorm WarningEWXKerr50 min
May 25, 8:45 AM CDTSpecial Weather StatementEWXReal30 min
May 25, 8:59 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Real46 min
May 25, 9:00 AM CDTSevere Thunderstorm WarningEWXEdwards, Real60 min
May 25, 9:51 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr17 min
May 25, 9:57 AM CDTTornado WarningEWXGillespie20 min
May 25, 10:06 AM CDTSevere Thunderstorm WarningEWXEdwards, Kerr19 min
May 25, 10:12 AM CDTFlash Flood WarningEWXGillespie, Llano5 hr
May 25, 10:25 AM CDTSevere Thunderstorm WarningEWXLlano46 min
May 25, 11:20 AM CDTFlash Flood WarningEWXBurnet, Llano3 hr
May 25, 11:32 AM CDTFlash Flood WarningEWXGillespie, Kerr3 hr
May 25, 11:41 AM CDTSpecial Weather StatementEWXGillespie34 min
May 25, 11:46 AM CDTSpecial Weather StatementEWXLlano29 min
May 25, 12:04 PM CDTSpecial Weather StatementEWXLlano26 min
May 25, 12:12 PM CDTSpecial Weather StatementEWXGillespie33 min
May 25, 12:33 PM CDTTornado WarningEWXGillespie27 min
May 25, 12:51 PM CDTTornado WarningEWXBlanco, Gillespie24 min
May 25, 12:53 PM CDTFlash Flood WarningEWXBlanco, Gillespie, Kendall3 hr
May 25, 1:08 PM CDTTornado WarningEWXBurnet37 min
May 25, 1:13 PM CDTTornado Warning Tornado observedConsiderable damage threatEWXBlanco, Burnet, Llano47 min
May 25, 1:39 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Hays, Travis, Williamson2 hr
May 25, 1:51 PM CDTFlash Flood WarningEWXBexar, Burnet, Comal, Hays, Travis, Williamson3 hr
May 25, 1:51 PM CDTSevere Thunderstorm WarningEWXBlanco, Burnet, Travis, Williamson39 min
May 25, 1:59 PM CDTTornado WarningEWXBurnet, Travis, Williamson46 min
May 25, 2:18 PM CDTFlash Flood WarningEWXBurnet, Llano117 min
May 25, 2:29 PM CDTTornado WarningEWXHays, Travis46 min
May 25, 2:42 PM CDTTornado WarningEWXWilliamson20 min
May 25, 3:16 PM CDTTornado WarningEWXTravis29 min
May 25, 3:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Comal, Guadalupe, Hays, Lee and 2 more3 hr
May 25, 3:38 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson52 min
May 25, 4:02 PM CDTFlash Flood Warning EmergencyEWXTravis, Williamson3 hr
May 25, 4:14 PM CDTRiver Flood WarningEWXWilliamson16 hr
May 25, 4:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell46 min
May 25, 4:19 PM CDTRiver Flood WarningEWXLlano27 hr
May 25, 4:21 PM CDTTornado WarningEWXBastrop, Travis24 min
May 25, 4:29 PM CDTRiver Flood WarningEWXBlanco24 hr
May 25, 4:29 PM CDTRiver Flood WarningEWXTravis35 hr
May 25, 4:45 PM CDTTornado WarningEWXBastrop30 min
May 25, 4:49 PM CDTFlash Flood Warning EmergencyEWXBastrop, Caldwell, Hays, Lee, Travis, Williamson3 hr
May 25, 4:58 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe, Hays3 hr
May 25, 5:14 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Lee46 min
May 25, 5:24 PM CDTSpecial Weather StatementEWXGuadalupe51 min
May 25, 5:48 PM CDTRiver Flood WarningEWXTravis26 hr
May 25, 6:00 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee and 1 more45 min
May 25, 6:18 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe, Karnes and 2 more6 hr
May 25, 6:22 PM CDTTornado Warning Tornado observedEWXFayette23 min
May 25, 6:26 PM CDTRiver Flood WarningEWXCaldwell, Gonzales44 hr
May 25, 6:33 PM CDTTornado WarningEWXGonzales, Guadalupe, Wilson42 min
May 25, 6:47 PM CDTTornado WarningEWXFayette28 min
May 25, 6:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lavaca42 min
May 25, 6:55 PM CDTTornado Warning Considerable damage threatEWXGonzales, Wilson37 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.